Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Families of finite character and essential valuations


Author: Malcolm Griffin
Journal: Trans. Amer. Math. Soc. 130 (1968), 75-85
MSC: Primary 12.70; Secondary 13.00
MathSciNet review: 0218336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70, 13.00

Retrieve articles in all journals with MSC: 12.70, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0218336-2
Article copyright: © Copyright 1968 American Mathematical Society